| Catalog Number |
SCM-295 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.\
\
reason for reoperation: visibility/palpability.
Event or Problem Description
Healthcare professional reported \"wrinkling/rippling\" and \"correction of asymmetry\".This record is for the left side.Device was explanted.